# SDR 3EJA202412270001

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0100
- Aircraft time: 3,620 hours, 2,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ENCOUNTERED HOT ENVIRONMENTAL SMELL WITH LIGHT SMOKE IN THE CABIN.  TURNED OFF AIR CONDITIONING, RAN CHECKLIST AND RETURNED TO AIRPORT FOR LANDING WITH AC OFF AND FRESH AIR SELECTED, SMOKE AND SMELL DISSIPATED.
